Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Severe pain legs, thigh muscles weakness, numbness, lower back pain. ESR 80, crp 21. Advise?

I'm 40 years old male. I have severe pain and strength loss in my both thighs muscles. Also have pain in top side of lower legs (shin). Feel partial numbness in skin of topside of left lower leg. Have a dull pain in lower back. ESR result is 80 and CRP 21. Rest of the results are clear including arthritis. An MRI of back is to be carried out. I'm very worried. Could you please suggest any possible problem or any further tests?
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, the ESRand C. reactive proteine are raised it indicates there is some inflamation, might be the arthritis.
I to my patients with such symptoms prescribe neurotropic injections for 5 consecutive days, and then periodically now and then along with antibiotics, and antiinflamatories for 5 days and then pain killers when ever there is pain. Thank you.
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor